Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Trying to withdraw tramdol use. Have been feeling crabby and have sick stomach. Help?

Please i have been using tramdol 50mg for 2 years i tried quieting but the withdraws are so bad i still taking. them is their any way to taper or quick ? can,t sleep legs jump at night,feel like hopelessness up tight crabby , sick to my stomata , is their thing i can do besides keep taking them thank You for what ever you can suggest. I should have know it a money scam some of us Americans still believe in a oath.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
This is always a problem whenever you want to quit tpsuch types of medications cold turkey.
In fact you have to be patient with withdrawl and must withdraw very little and very slowly.
You can try by withdrawing 5 mg every month.
You start taking 45 mg now and then make it 40 mg after a month and do on.
This way your body would get readjusted very slowly.
I know tjis is going to take a year but there is no other way.
I hope it helps you.
Answered: Fri, 12 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor